# SDR DALA2016030201617

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 27, LT STR 40L TO STR 41L,  L: 0.020, W: 0.015, D: 0.001 IN FWD CARGO COMPARTMENT.   REPLACED CLEAT LOCATED FRAME 27 BETWEEN S-40L TO S-41L FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231712.
